Ibufen - nonsteroidal anti-inflammatory agent.
Release form and composition
Ibufena dosage form - oral suspension, with a sweet taste and smell of orange. Available in bottles of dark glass with a volume of 100 ml, completed with a measuring spoon.
The active ingredient of the drug is ibuprofen, in 5 ml of syrup it contains 100 mg.
Auxiliary components are sodium phosphate dihydrate, magnesium aluminum silicate, glycerol, cremophor RH 40, sodium carboxymethylcellulose, sucrose, methyl hydroxybenzoate, sodium saccharinate, propyl hydroxybenzoate, crospovidone, citric acid monohydrate, propylene glycol, purified water, purified water, propyl hydroxybenzoate, crospovidone, citric acid monohydrate, propylene glycol, purified water, sodium saccharinate, propyl hydroxybenzoate, crospovidone, citric acid monohydrate, propylene hydroxybenzoate
Indications for use
Ibufen is intended for symptomatic treatment - it reduces the pain and severity of the inflammatory process for the period of use, but has no effect on the progression of the underlying disease. This dosage form is designed specifically for children, but adults can also take the drug.
So, Ibufen apply:
- For the relief of pain of various origins, including angina, neuralgia, algodimenorrhea and inflammatory processes in the pelvis, arthritis, radiculitis, bursitis, myalgia, arthralgia, ossalgia, neuralgic amyotrophy, tendovaginitis, tendinitis, teething in children, and headache, toothache, migraine, pain in the ears and throat, post-traumatic and postoperative pain, etc .;
- In order to reduce the increased body temperature due to acute respiratory infections, influenza, childhood infections, vaccinations, etc .;
- In the treatment of degenerative and inflammatory diseases of the musculoskeletal system, such as ankylosing spondylitis (ankylosing spondylitis), arthritis in SLE, osteochondrosis, persona-Turner’s disease, and gouty, psoriatic, rheumatoid, juvenile, chronic and juvenile arthritis.
Ibufen is contraindicated in:
- Known hypersensitivity to ibuprofen, acetylsalicylic acid (ASA) or any other NSAIDs;
- Hypersensitivity to any auxiliary component;
- The history of the development of bronchospasm after taking ASA or other NSAIDs;
- Nasal polyps;
- Deficiency of glucose-6-phosphate dehydrogenase;
- Exacerbation of gastric ulcer or duodenal ulcer;
- Severe liver / kidney function;
- Hearing loss;
- Hemophilia, hemorrhagic diathesis, or other coagulation disorders.
The drug is contraindicated in children up to 6 months or weighing less than 7 kg. Children at the age of 6-12 months Ibufen can be given only on prescription.
It is possible to use the drug, but under close medical supervision with:
- Coronary heart disease;
- The presence of Helicobacter pylori infection;
- Peptic ulcer and 12 duodenal ulcer history;
- Nephrotic syndrome;
- Obstructive pulmonary diseases and bronchial asthma;
- Cerebrovascular diseases;
- Liver cirrhosis with portal hypertension;
- Severe somatic diseases;
- Hepatic / Renal Failure;
- Leukopenia, anemia;
- The need for long-term use of the drug;
- Peripheral artery diseases;
- Diabetes mellitus.
- Severe heart failure.
With extreme caution, Ibufen is also prescribed for elderly patients, people who abuse alcohol and / or smokers.
Nursing mothers with pain and fever can take the drug, but if necessary, long-term treatment and / or in high doses (more than 800 mg per day) is recommended to interrupt breastfeeding.
In 3 trimester of pregnancy, ibuprofen is contraindicated. In 1 and 2 trimesters, the drug is prescribed only if the expected benefit to the woman outweighs the potential risk to the fetus.
Dosing and Administration
The drug should be taken after a meal. Immediately before taking it, shake the bottle well (to homogenize the syrup).
As a rule, children are prescribed 5-10 mg ibuprofen per kilogram of body weight. The maximum allowable daily dosage is 20-30 mg / kg.
Since 5 ml of the suspension contains 100 mg of ibuprofen, the average single and daily dosages are as follows:
- From 6 to 12 months (7–9 kg): 2.5 ml and 7.5 ml (respectively, 50 and 150 mg of ibuprofen);
- 1-3 years (10-15 kg): 2.5 ml and 7.5-10 ml (50 and 150-200 mg);
- 3-6 years (16-20 kg): 5 ml and 15 ml (100 and 300 mg);
- 6-9 years (21-30 kg): 5 ml and 20 ml (100 and 400 mg);
- 9-12 years (31-41 kg): 10 ml and 30 ml (200 and 600 mg);
- Over 12 years: 10 ml and 40 ml (200 and 800 mg).
Take the drug should be at intervals of 6-8 hours, i.e. no more than 4 times a day.
You can use Ibufen no more:
- 3 days - as a febrifuge;
- 5 days - as an anesthetic.
When using Ibufena, the following side effects may occur:
- Constipation or diarrhea, heartburn, nausea and / or vomiting, loss of appetite, abdominal pain, flatulence, increased activity of hepatic transaminases; in rare cases - hemorrhage from the gastrointestinal tract, erosive and ulcerative lesions of the gastrointestinal tract;
- Increased blood pressure, tachycardia, heart failure;
- Headache, anxiety, dizziness, disorientation, agitation, drowsiness, depression; rarely - aseptic meningitis, visual impairment;
- Agranulocytosis, anemia, thrombocytopenia, leukopenia;
- Polyuria, allergic nephritis, cystitis; rarely, an increase in the concentration of uric acid in the blood serum, renal dysfunction, nephrotic syndrome, acute renal failure;
- Rash, itching, urticaria; rarely Lyell and Steven-Johnson syndromes, angioedema; in the presence of predisposition - allergic rhinitis, bronchospasm.
In the absence of an analgesic effect within 3 days or an antipyretic for 2 days, you should stop taking Ibufen and consult a doctor.
With prolonged therapy may damage the mucous membranes of the gastrointestinal tract, the development of bleeding and the formation of peptic ulcers. For this reason, patients require regular monitoring of liver and kidney functions, as well as pictures of peripheral blood.
The drug contains sugar, which must be considered when treating patients with diabetes.
It should be borne in mind that ibuprofen:
- Reduces the effect of diuretics and antihypertensive drugs;
- Enhances the effect of anticoagulants;
- May displace oral hypoglycemic agents, hydantoin derivatives, indirect anticoagulants and sulfonylurea compounds from plasma compounds;
- Increases the concentration of lithium carbonate in the blood plasma;
- Increases toxicity of methotrexate and baclofen.
At simultaneous use of Ibufen with:
- Acetylsalicylic acid - the concentration of ibuprofen in the blood decreases;
- GCS - increases the risk of side effects from the gastrointestinal tract;
- Warfarin - possible increase in bleeding time, hematoma formation and blood excretion in the urine;
- Kolestiramine - there is a moderate decrease in the absorption of ibuprofen;
- Magnesium hydroxide - increases the initial absorption of ibuprofen.
Brufen SR, Advil, Advil Liquid Dzhels, ArtroKam, Bonifen, Ibuprom, Burana, Deblock, Ibuprom Max, Nurofen, Ibuprofen, Nurofen Express, Nurofen active, Solpaflex, MIG 400, Faspik.
Terms and conditions of storage
Store Ibufen in a dark place at room temperature. The shelf life is 3 years, after opening the bottle, the suspension is suitable for use within 6 months.